# SDR USAA2010041290755

- Difficulty date: April 10, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 3,542 hours, 1,044 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 198 - SAN - EEL - ROW 10, 18 & 23 CEILING EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE FOUND TERMINALS TO LIGHTS INSTALLED BACKWARDS.  INSERTED TERMINALS PROPERLY AND OPERATIONAL CHECK WAS NORMAL.
